# SDR SIMA200209330

- Difficulty date: March 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON RIGHT HAT BEAM BETWEEN FRAMES 23 AND 24.  REMOVED CORROSION BY BLENDING OUT.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED DOUBLER.  WORK DONE IAW EMB GST-1014/02, ITEM 7 AND STANDARD SRM PRACTICES.  (M)
